Journal of Nonlinear Sciences and Applications (JNSA)

Print: ISSN 2008-1898 Online: ISSN 2008-1901

 The Journal of Nonlinear Sciences and Applications (J. Nonlinear Sci. Appl.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematical analysis and applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same stan... Read more

Volumes
Volume 9, Issue 8, 5157-5315
Articles: 1 - 12
A general implicit iteration for finding fixed points of nonexpansive mappings
Author(s): D. R. Sahu, S. M. Kang, A. Kumar, S. Y. Cho
Pages: 5157--5168
Variational principle for a three-point boundary value problem
Author(s): H.-Y. Liu, J.-H. He, Z.-M. Li
Pages: 5169--5174
Strong convergence for a common solution of variational inequalities, fixed point problems and zeros of finite maximal monotone mappings
Author(s): Y.-Q. Qiu, J.-Z. Chen, L.-C. Ceng
Pages: 5175--5188
Almost monotone contractions on weighted graphs
Author(s): M. R. Alfuraidan, M. Bachar, M. A. Khamsi
Pages: 5189--5195
A study on a class of q-Euler polynomials under the symmetric group of degree n
Author(s): S. Araci, U. Duran, M. Acikgoz
Pages: 5196--5201
On best proximity points for various alpha-proximal contractions on metric-like spaces
Author(s): H. Aydi, A. Felhi
Pages: 5202--5218
On monotone mappings in modular function spaces
Author(s): B. A. Bin Dehaish, M. A. Khamsi
Pages: 5219--5228
Calculations on topological degrees of semi-closed 1-set-contractive operators in M-PN-spaces and applications
Author(s): J. Yin, P. Yan, Q. Leng
Pages: 5229--5237
A multi-dimensional functional equation having cubic forms as solutions
Author(s): W.-G. Park, J.-H. Bae
Pages: 5238--5244
On the fixed point theory in bicomplete quasi-metric spaces
Author(s): C. Alegre, H. Dag, S. Romaguera, P. Tirado
Pages: 5245--5251
Strong convergence theorem for common solutions to quasi variational inclusion and fixed point problems
Author(s): X. Tang, H. Cui
Pages: 5252--5258
Multivalent guiding functions in the bifurcation problem of differential inclusions
Author(s): S. Kornev, Y.-C. Liou
Pages: 5259--5270

New Online Submission System

January 04, 2017

From 1/5/2017 J. Nonlinear Sci. Appl. and New Online Submission System will be aviable via http://www.isr-publications.com/jnsa  too.  Read more

2015 Impact Factor 1.176

June 15, 2016

The most recent Impact Factor for J. Nonlinear Sci. Appl. is 1.176 according to 2015 Journal Citation Reports released by Thomson Reuters in 2016. Read more

2014 Impact Factor 0.949

June 25, 2015

The most recent Impact Factor for J. Nonlinear Sci. Appl. is 0.949 according to 2014 Journal Citation Reports released by Thomson Reuters in 2015. Read more

JNSA is accepted for the following Thomson Reuters products beginning with volume 5(1) 2012:

August 15, 2014

Science Citation Index-Expanded (SCIE) including the Web of Science             ISI Alerting Service    &nbsp... Read more